ClinVar Miner

Submissions for variant NM_015443.4(KANSL1):c.536G>A (p.Gly179Glu) (rs2046295807)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV001307863 SCV001497291 uncertain significance Koolen-de Vries syndrome 2020-07-21 criteria provided, single submitter clinical testing Due to the possible presence of a polymorphic segmental duplication, the location of the variant could not be unambiguously resolved. If the variant occurs in the KANSL1 gene, this sequence change replaces glycine with glutamic acid at codon 179 of the KANSL1 protein (p.Gly179Glu). The glycine residue is highly conserved and there is a moderate physicochemical difference between glycine and glutamic acid. The frequency data for this variant in the population databases (ExAC) is considered unreliable due to the presence of homologous sequence, such as pseudogenes or paralogs, in the genome. This variant has not been reported in the literature in individuals with KANSL1 conditions. Algorithms developed to predict the effect of missense changes on protein structure and function are either unavailable or do not agree on the potential impact of this missense change (SIFT: Tolerated; PolyPhen-2: Probably Damaging; Align-GVGD: Class C2). Until the location of this sequence change can be resolved, the clinical significance of this variant remains uncertain. It has been classified as a Variant of Uncertain Significance. 5

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.